# SDR 99ZZZX2894

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Frames 36-39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU - HMV1 INSPECTION CRIC NR 7991 AT LT F/A SEAT TRACK IS CORRODED.  BLENDED OUT CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-00 PAGE 312 THROUGH 314.  CAUSE OF DAMAGE, ENVIRONMENTAL.  COMPLETED CORROSION REPAIR PER EO NR 9-5300-013R4 BY REMOVING AND REPLACING SEAT TRACK LT SIDE F/A.  (X)
